On singular policies in the optimal distribution of a bifunctional catalyst: Part I. Effect of reaction kinetics
Article first published online: 17 JUN 2004
Copyright © 1978 American Institute of Chemical Engineers
Volume 24, Issue 2, pages 193–200, March 1978
How to Cite
Choi, C. Y. and Perlmutter, D. D. (1978), On singular policies in the optimal distribution of a bifunctional catalyst: Part I. Effect of reaction kinetics. AIChE J., 24: 193–200. doi: 10.1002/aic.690240206
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
- Manuscript Accepted: 29 OCT 1977
- Manuscript Revised: 17 OCT 1977
- Manuscript Received: 11 MAY 1977
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!